I've been taking L-tyrptophan for acouple of months now, along with B6 at bedtime. Dosage is 2000mgs, but started at a low dosage and built up to 2000mg.
This morning when I woke up and had an awful feeling that I should hurt myself. I also have been having alot of strange dreams. I've have had other times since taking it where the thought of hurting myself have risen.
Is it possible it could be from the L-Tryptophan?
Here are a list of other meds I am on.
Oxy-IR 2.5mgs 3x/day and a full tab at bedtime(5mgs)
Clonazapam .25mgs at bedtime
Flexeril 10mgs at bedtime
Zopiclone 1 1/2 tabs [7.5mgs/tab] at bedtime
Synthroid .025 mgs
Mag/Malic Acid 500mgs
Ester C 1000mgs
I should also mention that since the end of Dec I occasionally get a really hot internal feeling in my upper body and have a throbbing that I can feel in my upper back. Had my blood pressure taken and it is fine.
Any ideas? Help!